MATHEMATICA BOHEMICA, Vol. 125, No. 4, pp. 505-509 (2000)

Ordered prime spectra of bounded $DRl$-monoids

Jiri Rachunek

Jiri Rachunek, Department of Algebra and Geometry, Faculty of Sciences, Palacky University, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: Ordered prime spectra of Boolean products of bounded $DRl$-monoids are described by means of their decompositions to the prime spectra of the components.

Keywords: $DRl$-monoid, prime ideal, spectrum, $MV$-algebra

Classification (MSC2000): 06F05, 03G20

Full text of the article:

[Previous Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition